# SDR CALA2020092601139

- Difficulty date: September 23, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N38950
- Make and model: Boeing 787-9
- Aircraft serial: 36401
- Aircraft time: 27,392 hours, 2,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1009260201
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3R AFT NR 6 WCU BATTERY FAIL, REF NON-ROUTINE NR 9416707.    REINSTALLED CLASS 6 WELS CONTROL UNIT BATTERY AND RESET THE ECB THEN CARRIED OUT INSTALLATION TEST FOUND NORMAL.  THE FAULT MESSAGE FOUND CLEARED, REF AMM 33-51-07-02B-520A-A & AMM 33-51-07-02B-720A-A REV 140.
